|
Volumn 68, Issue 6 2, 2003, Pages 652021-652024
|
Asymptotic scaling of the diffusion coefficient of fluctuating "pulled" fronts
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ASYMPTOTIC STABILITY;
DIFFUSION;
EIGENVALUES AND EIGENFUNCTIONS;
HEURISTIC METHODS;
MATHEMATICAL MODELS;
PERTURBATION TECHNIQUES;
THERMODYNAMICS;
DISCRETE PARTICLE EFFECTS;
FLUCTUATING PULLED FRONTS;
FLUCTUATION-DISSIPATION THEOREM;
BROWNIAN MOVEMENT;
|
EID: 1342316411
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (15)
|
References (24)
|